# SDR 98ZZZX2204

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: FRF6E14S5SX08
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJU - FLT 2134 - AIRCRAFT DEPARTED FOR PHL WITH THE NR 2 ENGINE B-FIRE LOOP ON MEL FOR NOT TESTING.  SHORTLY AFTER TAKEOFF, THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  CREW ACCOMPLISHED PROCEDURES, BUT THE LIGHT WOULD NOT EXTINGUISH.  CAPTAIN ELECTED TO DIVERT TO SJU.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE FAN COWL LOWER LOOP FIRE/OVERHEAT DETECTOR AND CANNON PLUG D3094.  RAN ENGINE AT VARIOUS POWER SETTINGS.  OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED.  FIRE/OVERHEAT DETECTOR - P/N 6676.  CANNON PLUG - P/N FRF6E14S5SX08.  REF:  OPER CONTROL NR USAASB98112.
